# SDR SWAA2022020963082

- Difficulty date: February 26, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 33,450 hours, 19,963 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN FLOOR HAS CRACK. CRACK IS 13' LONG IN PANEL 120CF. / REFERENCE L/P 0058492 REMOVED AND REPLACED CARGO FLOOR PANEL FWD COMPARTMENT 120 CF IAW AMM 25-52-10 CL #51144
